Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 93, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 26, 2007, 5:20 PM EDT for Robertson County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2007, 5:20 PM EDT (21:20 UTC)
- Expired
- Jun 26, 2007, 5:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
County Robertson County, KY
The radar
The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KILN 262120
SVRILN
KYC201-262145-
/O.NEW.KILN.SV.W.0093.070626T2120Z-070626T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 545 PM EDT.
* AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR MOUNT OLIVET...MOVING
NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF ROBERTSON
COUNTY...INCLUDING US ROUTE 62 AT STATE ROUTE 875.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3850 8418 3846 8405 3849 8395 3859 8398
3858 8414
$$
RYAN1 follow-up statement
000
WWUS51 KILN 262146
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT TUE JUN 26 2007
KYC201-262156-
/O.EXP.KILN.SV.W.0093.000000T0000Z-070626T2145Z/
ROBERTSON KY-
546 PM EDT TUE JUN 26 2007
...THE SEVERE THUNDERSTORM WARNING FOR ROBERTSON COUNTY HAS
EXPIRED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3850 8418 3846 8405 3849 8395 3859 8398
3858 8414
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:04 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 26, 4:04 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 404 PM EDT TUE JUN 26 2007 .SYNOPSIS... A WEAK MID LEVEL DISTURBANCE OVER THE MID MISSISSIPPI VALLEY MAY SPARK A FEW THUNDERSTORMS ACROSS THE REGION INTO THIS EVENING. MID LEVEL RIDGING WILL BRIEFLY BUILD INTO THE OHIO VALLEY AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL SAG INTO THE REGION THURSDAY BRINGING A GOOD CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. RYAN && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... FCST AREA IN BTWN REMNANTS OF MID LVL DISTURBANCE OVER ILLINOIS AND WRN INDIANA AND A WEAK VORT PASSING THRU SE OHIO. BOTH OF THESE FEATURES WERE CONTRIBUTING TO SCT TSTM DVLPMNT...WITH MORE ROBUST CONVECTION TO WEST OF REGION. ADDITIONALLY ACRS CNTRL/NRN KY...A WEAK CONV BNDRY APPEARED TO BE MAIN CONTRIBUTOR TO SCT CONVECTIVE DVLPMNT. UNDER MORE SUNSHINE TODAY...TEMPS HAD WARMED INTO U80S/L90S. WITH EXCEPTION OF SCT CONVECTION ACRS NRN KY/SO CNTRL OH AND A FEW ROGUE CELLS NE OF CMH METRO...MUCH OF FCST AREA REMAINS PCPN FREE WITH MID LVL NVA SUPPRESSING CONVECTIVE POTENTIAL. MID LVL NVA HOLDS ACRS REGION INTO EVNG HOURS AS WEAK VORT TO SE OF REGION SLOWLY PULLS AWAY TO THE EAST. STRONGER VORT IN ASSOC WITH MID LVL DISTURBANCE WILL STAY WEST OF REGION INTO THE EVNG...WITH MUCH OF THE TSTM ACTIVITY OVER WRN/CNTRL INDIANA LIKELY TO NOT MAKE IT INTO FCST AREA BEFORE DYING OUT. WILL PLACE HIGHEST POPS (30) OVER WRN/SRN PORTIONS FCST AREA WITH AFOREMENTIONED CONVERGENCE AXIS OVER NRN KY AND POSSIBILITY THAT SOME OF THE ONGOING TSTMS OVER INDIANA WILL MAKE IT INTO FAR WRN FCST AREA THIS EVNG. WILL INDICATE 20 POPS ELSEWHERE FOR ISOLD SHORT-LIVED CONVECTION DVLPG OFF OF MUCAPES INVOF 1000 J/KG. ANY CONVECTION SHOULD BE DONE BY MIDNIGHT WITH LOSS OF DAYTIME HEATING AND NO APPRECIABLE FORCING FOR OVERNIGHT HOURS. LOCALIZED AREAS OF BR/HZ ARE EXPECTED TOWARDS DAYBREAK IN HUMID AIRMASS. TEMPS...ANOTHER HUMID NIGHT IN STORE WITH TEMPS FALLING ONLY INTO U60S TO AROUND 70. TRENDED TOWARDS WARMER MET GUID WITH DEWPTS EXPECTED IN M/U60S OVERNIGHT. RYAN && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... MODEL GUID IN EXCELLENT AGREEMENT FOR WED/WED NIGHT. REGION REMAINS ON NRN FRINGE OF MID LVL RIDGE CENTERED OVER SE CONUS. AFOREMENTIONED MID LVL DISTURBANCE WILL BECOME ABSORBED BY MORE ZONAL MID LVL FLO AS STRONG S/WV PASSES ACRS CANADA AND NRN GRT LKS. REMNANTS OF DISTURBANCE NOTED BY WEAK MID LVL S/WV EMBEDDED IN ZONAL FLO WED AFTN PASSING THRU NRN IN/OH. THIS COMBINED WITH DVLPG LO LVL CONV AND PLENTY OF LO LVL MOISTURE WITH MUCAPES BTWN 15000-2000 J/KG SHOULD ENABLE BETTER COVERAGE TO TSTM DVLPMNT ACRS WEST CNTRL OH FOR AFTN HOURS. FURTHER SOUTH AND EAST...PROXIMITY TO MID LVL RIDGE WILL KEEP TSTMS MORE ISOLD...PARTICULARLY SOUTH/EAST OF I-71. STRONG COLD FRONT MOVING ACRS WESTERN GRT LKS WED WILL SAG INTO NRN IN/OH WED NIGHT WITH MID LVL HGTS FALLING AS RIDGE BEGINS TO DVLP OVER CNTRL/HIGH PLAINS. LO LVL CONV INCREASES ACRS NRN FCST AREA WED NIGHT AS 30KT 850 LLJ DVLPS AHEAD OF FRNTL BNDRY. THIS COMBINED WITH GOOD MID/UPR LVL FORCING SHOULD ENABLE FOR AN INCREASE IN CONVECTIVE COVERAGE WED NIGHT. HAVE INCREASED TO 50 POPS WED NIGHT FOR AREAS NORTH OF I-70. ONCE AGAIN...LOWEST CHANCES FOR PCPN WILL RESIDE OVER SE FCST AREA...CLOSEST TO RETREATING RIDGE AND FURTHEST AWAY FROM BEST FORCING ASSOCD WITH FRNTL BNDRY. BENEFICIAL HVY RAINFALL IS LOOKING LIKE A GOOD BET WITH PWATS CLIMBING TO BTWN 1.75-2 IN BY LATE WED NIGHT. APPEARS THIS WILL BE ONE OF THE BETTER CHANCES AT A WIDESPREAD RAINFALL EVENT FOR FCST AREA THAT THIS REGION HAS SEEN OVER LAST FEW MONTHS. TEMPS...MET TEMPS LOOK MUCH TOO COOL FOR WED AFTN HIGHS...AND THINK THIS MAY BE DUE TO NAM MODEL OVERDVLPG QPF AND CLOUDS ACRS FCST AREA. TEMPS HAVE ENDED UP MUCH CLOSER TO MAV GUID LAST SVRL DAYS AND EXPECT THAT TO HAPPEN AGAIN ON WED. HAVE GENERALLY GONE A DEG OR TWO BELOW MAV GUID...WITH ALL BUT NW FCST AREA LIKELY TO GET TO 90 OR INTO L90S. CONSIDERING THAT BOTH KCVG AND KCMH HAVE MADE IT TO 92 SO FAR TODAY...MAY END UP VERY CLOSE TO MAV GUID TEMPS DEPENDING ON CLOUDS ANY WDLY SCT CONVECTION THAT DVLPS ALONG I-71 CORRIDOR. LOWS WILL REMAIN NEAR 70 DEG WED NIGHT. RYAN && .LONG TERM /THURSDAY THROUGH TUESDAY/... FOR THURSDAY INTO THURSDAY EVENING...THE NAM AND GFS ARE IN GENERALLY GOOD AGREEMENT WITH A COLD FRONT SAGGING ACROSS THE AREA. MODERATE INSTABILITY BUILDS DURING THE AFTERNOON...AND SHOWERS AND THUNDERSTORMS ARE LIKELY. HIGH TEMPERATURES WILL BE SEASONABLE...HIGHLY DEPENDANT ON CLOUDS/RAINFALL TIMING...WITH A PROMINENT NORTH/SOUTH GRADIENT HIGHLY PLAUSIBLE. THE PCPN ENDS QUICKLY NORTH TO SOUTH ACROSS NORTHERN OHIO AND INDIANA EARLY FRIDAY...ALTHOUGH RECENT TRENDS SHOW THE FRONT STALLING A BIT IN SOUTHERN OHIO AND NORTHERN KY DURING THE DAY ON FRIDAY AS A WAVE DEVELOPS ALONG THE BNDRY. AT THIS POINT...IT APPEARS THAT THE FRONT WILL PUSH SOUTH OF THE FCST AREA FRIDAY NIGHT. SATURDAY THROUGH TUESDAY...MODEL CONSENSUS SHOWS BROAD CANADIAN HIGH PRESSURE BUILDING AND THEN MOVING EAST OF THE REGION. SLIGHT COOLER THAN NORMAL TEMPERATURES WILL STEADILY INCREASE THROUGH THE PERIOD. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... UPR LVL LOW CENTERED OVER CNTRL ILLINOIS WILL CONTINUE TO WEAKEN AS IT DRIFTS NORTH INTO NRN ILLINOIS THIS EVENING. THE LOW WILL EVENTUALLY BECOME ABSORBED IN THE WNW FLOW ALOFT ACRS THE LOWER GREAT LAKES. THE PROXIMITY OF THIS LOW...COMBINED WITH DAYTIME INSTABILITY...WILL TRIGGER MAINLY ISOLATED THUNDERSTORMS THIS AFTN AND EARLY EVENING. WITH LOW COVERAGE EXPECTED...VFR CONDITIONS WILL BE FCST AT THE TAF SITES THROUGH 00Z. FOR TONIGHT...SCATTERED TO OCCASIONALLY BROKEN MID LVL CLOUDS ARE EXPECTED. SOME MVFR CONDITIONS IN MIST MAY FORM AT THE TYPICAL TAF SITES OF KLUK...KILN AND KLCK. OTHERWISE...ISOLATED TO SCATTERED CONVECTION WILL DEVELOP ONCE AGAIN ON WEDNESDAY AS THE SAME AIRMASS REMAINS OVER THE REGION. OUTLOOK...NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 26, 4:35 AM EDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 435 AM EDT TUE JUN 26 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-270915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 435 AM EDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.